Nagoya Mathematical Journal

On the holonomy Lie algebra and the nilpotent completion of the fundamental group of the complement of hypersurfaces

Toshitake Kohno

Full-text: Open access

Article information

Nagoya Math. J., Volume 92 (1983), 21-37.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F35: Homotopy theory; fundamental groups [See also 14H30]
Secondary: 17B05: Structure theory


Kohno, Toshitake. On the holonomy Lie algebra and the nilpotent completion of the fundamental group of the complement of hypersurfaces. Nagoya Math. J. 92 (1983), 21--37.

Export citation


  • [A] K. Aomoto, Functions hyperlogarithmiques et groupes de monodromie uni- potents, J. Fac. Sci. Univ. Tokyo, 25 (1978), 149-156.
  • [B] E. Brieskorn, Sur les groupe de tresses, Seminaire Bourbaki, 1971.
  • [ClK.T.Chen,] terated integrals of differential forms and loop space cohomology, Ann. of Math., 97 (1973), 217-246.
  • [D] P. Deligne, Theorie de Hodge II, Publ. Math. I.H.E.S., 40 (1971), 5-58.
  • [FGM] E. Friedlander, P. Griffiths, J. Morgan, Homotopy theory of Differential forms, Seminarie di Geometria 1972, Firenze.
  • [HL] H. Hamm et Le Dung Trang, Un theoreme de Zariski du type Lefschetz, Ann. Sci. de l'ecole normale superieure fasc. 3, 1973.
  • [Kol] T. Kohno, Differential forms and the fundamental group of the complement of hypersurfaces, Proc. Pure Math. Amer. Math. Soc, 40 (1983), Part 1, 655- 662.
  • [Ko2] T. Kohno, Etude algebrique du groupe fundamental du complement d'une hyper- surface et problemes de K(, 1) these de 3-eme cycle Universite Paris VII, 1982.
  • [Kr] D. Kraines, Massey higher products, Trans. Amer. Math. Soc, 124 (1966), 431-439.
  • [M] J. Morgan, The algebraic topology on smooth algebraic varieties, Publ. Math. I.H.E.S., 48 (1978), 137-204.
  • [SI] D. Sullivan, Differential forms and the topology of manifolds, Manifolds, To- kyo, 1973, 37-49.
  • [S2] D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.E.S., 47 (1977), 269-331.
  • [Z] Zariski, On the problem of existence of algebraic functions of two variables possessing a given branched curve, Amer. J. Math., 51 (1921), 305-328.
  • [GHV] W. Greub, S. Halperin and R. Vanstone, Connections, curvature and coho- mology vol. Ill, Academic press.
  • [MKS] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory Dover. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya JfJp Japan